# SDR QXEA2012120801625

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD FRAME HAS A CORRODED NUT PLATE BELOW THE THIRD FROM THE BOTTOM STOP FITTING.  REMOVED SEAL RETAINER BRACKET AND NUT PLATE CLIP ASSY IAW AMM 20-10-02-430-801 AND SRM 51-42-05-02-01.  R & R CORRODED NUT PLATES FROM NUT PLATE ASSY IAW SRM 51-42-05-02-01. INSTALLED NUT PLATE CLIP ASSY AND RETAINER BRACKET IAW SRM 51-42-05-02-01 AND AMM 20-10-01-430 801.  PAINTED RIVETS IAW SRM 51-25-10-02-01 AND 51-25-05-02-01.
